Grooming Seminars:

 

Saturday  August 1st, 2020 (room#1)

 

 

8am-12pm (room#1)

The American Cocker Spaniel vs English Cocker with Irina Pinkusevich (Pina)

 

 

 Learn the difference in patterns of American and English cocker spaniels. Gain knowledge about proper grooming techniques, both hand-stripping and scissoring,  for sporting breeds. The seminar you can’t miss. 

1pm-5pm (room#1)

Poodles with Denise Westbrook

 

Learn from the Poodle Expert all the way from England. Denise will share her knowledge both in show trimming and pet grooming.

Sunday, August 2nd (room #1)

8am-12pm  (room#1)

Bichons with Olga Zabelinskaya

Bichons with Olga! Learn from one of the best Bichon experts Olga Zabelinskaya. Show trim and pet. This class will be beneficial for all levels of groomers. If you are planning on competing, getting certified or learn proper bichon grooming, you cannot miss this class! Olga will also share her tips for regular every day salon trimming.

1pm-4pm (room#1)

Terriers with Sally Hawks

 

This is an intensive seminar on Terriers. Learn Terrier patterns and you will be able to modify it to any trim. From the pet trim to the show groom. Clipper work and hand stripping for short-legged and long-legged terriers including correct breed profile, structure and anatomy and how to apply that knowledge to the groom. As an added bonus, Sally will have one of her famous Thunder Road Sealyham Terriers at the show

Monday, August 3rd, 2020 (room#1)

9am-12pm (room#1)

Perfect your hand scissoring with  Colin Taylor

 

Learn scissoring skills form a scissoring King Colin Taylor. Colin Taylor. Colin has  been recognized as a leader in hand scissoring techniques. He has won many Best Scissored awards in the competition ring and he is ready to share his knowledge with you!. Great class to attend. All levels of groomers are welcome. 

 

1pm-4pm (room#1)

Salon Free Style with Irina Pinkusevich (Pina)

Learn how to make your every day salon dogs look fabulous. Be ahead of your competition by learning the personality looks that will help your grooming to stand out. 

 

Health Seminars:

 

 

.

Saturday August 1st, 2020 (room#2)

8am-1pm

 Canine CPR and First Aid Class

It is an intensive 5 hours long hands on seminar taught by a highly skilled certified professional Dori Mayer. Dori has been teaching Pet CPR and First AID for over four years. She is very details oriented and knowledgeable. The goal of this class is to ensure that the students will learn proper techniques not just from listening and observing the speaker but also from practicing. The students will receive training manual and prompts to practice.  Students will be practicing on stuffed dogs and cats  We have decided to keep this class small to make sure the teacher can attend every individual. Keeping the class small will give sufficient time to work with each participant to ensure the hands on skills are being done correctly.  It is a certification class and the attendees will receive certifications after the completion of the program. This class is not included into the mix and match price of the show. Please select Pet CPR and First AID option from the drop down menu of the tickets options on the tickets page to purchase the ticket for this class

2pm-6pm (room#2)

Dr. Cliff Faver

Great haircut starts from healthy skin and hair.  In this intensive seminar you will learn basic anatomy and function of hair and skin. The class is designed to create solid understanding of the coat types and the products those coat types require. You will have better understanding of what causes some skin conditions and how to identify and address them more effectively by choosing the right products. This seminar is developed by veterinarian with the help of experienced groomer. The only class in the industry that combines the wisdom of both industries:  veterinary and grooming. Don’t miss this class. The knowledge you will gain is priceless

Sunday August 2nd, 2020 (room#2)

9am-11am (room#2)

Business one on one

Let’s talk about numbers! Guzal, a very successful business owner, will share with you her experience and knowledge in setting the right price strategy to create sustainable business. Get ready to jump into numbers! She will explain how you can create continuously  growing business. Price strategy that will keep your employees and customers happy.

12pm-2pm (room#2)

Leadership Training and Employee Engagement
with Maxwell Adekoje

In this, 2-hour class Maxwell is going to teach you how to take your business to the ORBIT using proven strategies, practices and the law of success. This class is going to give you a turnkey system to consistent growth, and you will clearly understand what is needed to run and sustain a very successful business. 

3pm-6pm (room#2)

Creative Styling with Cindy Oliver

In this 3 hour class Cindy will share with you her creative  styling techniques and color theory.

Monday August 3rd, 2020 

9am-11am (room#2)

Discuss it with an accountant. Curious about the difference between 1099 contractor and W2 employees? This is a great opportunity to discuss it with a certified public accountant that has over 25 years of experience. Learn basic bookkeeping and how keep your records correctly. 

1pm-4pm (room#2)

Asian Fusion Style with Olga Zabelinskaya. Wanted to learn how to create that cute cartoony look? Search no further. Learn from the expert in Asian Fusion Style Olga Zabelinskaya!

Bitnami